Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 22, NWS Mobile, AL

June 10, 2013Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida

NWS Mobile, AL issued this flash flood warning at Jun 10, 2013, 7:48 AM CDT for Baldwin County, Alabama; Escambia County, Santa Rosa County, Florida. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2013, 7:48 AM CDT (12:48 UTC)
Expired
Jun 10, 2013, 1:45 PM CDT
In force
6 hr
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Flood severity
None

Counties Baldwin County, AL, Escambia County, FL, Santa Rosa County, FL

The radar

The Mobile radar (KMOB), 101 km from the middle of the area, began a volume at 12:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 8:15 AM CDTFLOODPace, FLTHE PUBLIC REPORTED FLOODING IN THE COMMUNITY OF PACE.
Jun 10, 8:15 AM CDTHEAVY RAIN 6.1Pace, FLTHE PUBLIC REPORTED A MEASURED RAINFALL OF 6.1 INCHES SINCE EARLY THIS MORNING IN THE COMMUNITY OF PACE.
Jun 10, 8:17 AM CDTFLASH FLOODPace, FLTHE SANTA ROSA COUNTY SHERIFFS DEPARTMENT REPORTED FLASH FLOODING ON CAMBRIDGE WAY IN THE COMMUNITY OF PACE.
Jun 10, 9:00 AM CDTFLOOD3 Nnw Ensley, FLTHE ESCAMBIA COUNTY SHERIFFS OFFICE REPORTED FLOODING AT THE INTERSECTION OF U.S. HIGHWAY 29 AND WEST ROBERTS ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2013-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1332 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2013-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1332 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
786 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WGUS54 KMOB 101248
FFWMOB
ALC003-FLC033-113-101845-
/O.NEW.KMOB.FF.W.0022.130610T1248Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE AL
748 AM CDT MON JUN 10 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL ESCAMBIA COUNTY IN NORTHWEST FLORIDA...
  CENTRAL SANTA ROSA COUNTY IN NORTHWEST FLORIDA...
  EXTREME EAST CENTRAL BALDWIN COUNTY IN SOUTHWEST ALABAMA...

* UNTIL 145 PM CDT

* AT 745 AM CDT...VERY HEAVY RAINFALL WAS INDICATED OVER THE WARNED
  AREA AND RADAR ESTIMATES SHOW 2 TO 3 INCHES OF RAINFALL HAS
  OCCURRED OVER THE PAST HOUR. THIS WILL LIKELY CAUSE FLASH FLOODING
  IN THE WARNED AREA.

* LOCATIONS IMPACTED INCLUDE...
  WHITING FIELD...      POINT BAKER...        PACE...
  MILTON...             GONZALEZ...

LAT...LON 3074 8701 3063 8701 3051 8745 3061 8744

$$
4 follow-up statements
060 
WGUS74 KMOB 101253
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
753 AM CDT MON JUN 10 2013

ALC003-101303-
/O.CAN.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BALDWIN AL-
753 AM CDT MON JUN 10 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EXTREME EAST
CENTRAL BALDWIN COUNTY...

AT 750 AM CDT...THE HEAVY RAINFALL THAT PROMPTED THE WARNING FOR 
EXTREME EAST CENTRAL BALDWIN COUNTY HAS DECREASED IN 
INTENSITY...THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED. 
HOWEVER...PONDING OF WATER MAY STILL BE ENCOUNTERED.

LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
      3062 8739 3074 8701 3063 8701

$$

FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
753 AM CDT MON JUN 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...

AT 750 AM CDT...VERY HEAVY RAINFALL WAS INDICATED OVER THE WARNED
AREA AND RADAR ESTIMATES SHOW 2 TO 3 INCHES OF RAINFALL HAS OCCURRED
OVER THE PAST HOUR. THIS WILL LIKELY CAUSE CONTINUED FLASH FLOODING
IN THE WARNED AREA.

LOCATIONS IMPACTED INCLUDE...
  WHITING FIELD...      POINT BAKER...        PACE...
  MILTON...             GONZALEZ...

LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
      3062 8739 3074 8701 3063 8701

$$
465 
WGUS74 KMOB 101419
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
919 AM CDT MON JUN 10 2013

FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
919 AM CDT MON JUN 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...

AT 900 AM CDT...THE ESCAMBIA COUNTY SHERIFFS OFFICE REPORTED WATER 
COVERING PORTIONS OF THE INTERSECTION OF HIGHWAY 29 AND WEST ROBERTS 
ROAD.  

AT 918 AM CDT...SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAINFALL 
CONTINUED TO TRAIN ACROSS LOCATIONS FROM NEAR CANTONMENT TO MILTON.
RADAR ESTIMATES THAT 2 TO 3 INCHES OF RAIN HAVE OCCURRED OVER THE 
PAST COUPLE OF HOURS. ADDITIONAL HEAVY RAINFALL OVER ALREADY 
SATURATED GROUND WILL INCREASE THE POTENTIAL OF FLASH FLOODING IN 
THE WARNED AREA.

LOCATIONS IMPACTED INCLUDE...
  WHITING FIELD...      POINT BAKER...        PACE...  
  MILTON...             GONZALEZ...           CANTONMENT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!

&&

LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
      3062 8739 3074 8701 3063 8701

$$
877 
WGUS74 KMOB 101518
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1018 AM CDT MON JUN 10 2013

FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
1018 AM CDT MON JUN 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...

AT 950 AM CDT...THE PUBLIC REPORTED ONGOING FLASH FLOODING IN THE 
COMMUNITY OF PACE...WHERE OVER 7 INCHES OF RAIN HAS OCCURRED SINCE 
EARLY THIS MORNING.

AT 817 AM CDT...THE SANTA ROSA COUNTY SHERIFFS OFFICE REPORTED FLASH 
FLOODING ON CAMBRIDGE WAY IN PACE.  

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LARGE AREA OF RAIN SHOWERS AND A FEW THUNDERSTORMS MOVING 
OVER THE WARNED AREA. AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL WILL 
BE POSSIBLE. THIS HEAVY RAINFALL OVER ALREADY SATURATED GROUND WILL 
LIKELY CAUSE CONTINUED FLASH FLOODING IN THE WARNED AREA.

LOCATIONS IMPACTED INCLUDE...
  WHITING FIELD...      POINT BAKER...        PACE...
  MILTON...             GONZALEZ...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLOODING IS IMMINENT OR OCCURRING. SEEK
HIGHER GROUND IMMEDIATELY. DO NOT DRIVE OR WALK INTO AREAS WHERE
WATER CROSSES A ROAD. TURN AROUND - DON'T DROWN!

&&

LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
      3062 8739 3074 8701 3063 8701

$$
778 
WGUS74 KMOB 101804
FFSMOB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
104 PM CDT MON JUN 10 2013

FLC033-113-101845-
/O.CON.KMOB.FF.W.0022.000000T0000Z-130610T1845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SANTA ROSA FL-ESCAMBIA FL-
104 PM CDT MON JUN 10 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 PM CDT FOR
CENTRAL ESCAMBIA AND CENTRAL SANTA ROSA COUNTIES...

AT 1259 PM CDT...RAIN HAS EFFECTIVELY ENDED...BUT RUNOFF IS STILL 
OCCURRING. HOWEVER...SCATTERED THUNDERSTORMS WITH VERY HEAVY 
RAINFALL WILL REMAIN POSSIBLE THROUGH MID EVENING. SOME STORMS COULD 
DUMP UP TO ONE TO TWO MORE INCHES LOCALLY.

LOCATIONS IMPACTED INCLUDE...
  WHITING FIELD...      POINT BAKER...        PACE...
  MILTON...             GONZALEZ...

DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3051 8745 3055 8744 3058 8741 3060 8741
      3062 8739 3074 8701 3063 8701

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 10, 7:04 AM CDT, 44 minutes earlier.

Area forecast discussion, Jun 10, 7:04 AM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
704 AM CDT MON JUN 10 2013

.UPDATE...HAVE UPDATED TO INCREASE POPS TO CATEGORICAL FOR MUCH OF
THE SOUTHERN AND EASTERN PORTION OF THE AREA BASED ON LATEST RADAR
TRENDS. NO OTHER MAJOR CHANGES. /29

&&

.PREV DISCUSSION... /ISSUED 438 AM CDT MON JUN 10 2013/

SHORT TERM...(TODAY AND TONIGHT)...THE AXIS OF THE LONG WAVE
TROF...CURRENTLY LOCATED NEAR THE MID/LOWER MISSISSIPPI RIVER
VALLY...MOVES ACROSS THE EASTERN STATES THROUGH TONIGHT...ALTHOUGH
THE SOUTHERNMOST PORTION OF THE TROF AXIS WILL BE SLOWER TO MOVE
ACROSS THE FORECAST AREA AS IT INTERACTS WITH BOTH RIDGING OVER THE
GULF AND AN UPPER LOW LOCATED NEAR SOUTHERN TEXAS.  THIS RESULTS IN
THE AXIS TAKING ON A SOUTHWEST TO NORTHEAST ORIENTATION WHILE MOVING
THROUGH THE AREA WHICH IS SEEN IN THE CURRENT WATER VAPOR LOOP.  THE
CURRENT GOES PRECIPITABLE WATER IMAGE SHOWS PRECIPITABLE WATER
VALUES OF 2-2.3 INCHES OVER THE AREA WITH SIGNIFICANTLY LOWER VALUES
NEAR 1.1 INCHES STARTING TO ADVANCE INTO NORTHWEST MISSISSIPPI.

A COMPARISON OF THE RAP/NAM/GFS PRECIPITABLE WATER TO THE GOES IMAGE
SHOWS THE MODEL GUIDANCE HAS A GOOD HANDLE ON THE DEEP LAYER
MOISTURE.  WHILE AN EXTRAPOLATION OF THE GOES PRECIPITABLE WATER
LOOP BRINGS THE DRIER AIR INTO THE AREA QUICKER THAN INDICATED BY
GUIDANCE...EXPECT THE INTERACTION WITH GULF RIDGING AND UPPER LOW
OVER TEXAS TO SLOW THE PROCESS.  AS SUCH EXPECT THAT THE BEST DEEP
LAYER MOISTURE WILL BE ORIENTED SOMEWHAT EAST THE I-65 CORRIDOR BY
18Z THEN BECOMING ORIENTED EAST-WEST ALONG THE COASTAL COUNTIES BY
THIS AFTERNOON AS THE DRIER AIR WORKS INTO THE REMAINDER OF THE AREA.

A SERIES OF SHORTWAVES WILL CONTINUE TO MOVE ACROSS THE AREA DURING
THE DAY...AND THERE IS UPPER LEVEL DIVERGENCE MAINLY FROM I-65
EASTWARD ASSOCIATED WITH THE RIGHT ENTRANCE REGION OF A 70-80 KNOT
JET.  WHILE 850 MB MOISTURE TRANSPORT IS STILL FAIRLY VIGOROUS OVER
THE AREA...THIS WEAKENS SIGNIFICANTLY DURING THE DAY.  THE CURRENT
RADAR LOOP SHOWS SCATTERED SHOWERS BEGINNING TO ADVANCE INTO COASTAL
SECTIONS WITH ISOLATED SHOWERS ADVANCING INTO THE WESTERN PORTION OF
THE AREA.  CONSIDERING THE CHANGING DEEP LAYER MOISTURE AND BEST 850
MB MOISTURE TRANSPORT...EXPECT THE HIGHEST QPF VALUES TO BE LOCATED
ALONG AND EAST OF I-65 THIS MORNING THEN MORE OVER THE SOUTHERN
PORTION OF THE AREA THIS AFTERNOON...BUT LOWER OVERALL.

WHILE RAINFALL AMOUNTS OF .25 TO .5 INCH ARE EXPECTED EAST OF
I-65...THERE IS THE POTENTIAL FOR LOCALLY HIGHER AMOUNTS IN THIS
REGION AGAIN TODAY AND WILL MENTION IN THE HAZARDOUS WEATHER
OUTLOOK.  AREAS EAST OF A LINE FROM ANDALUSIA TO DAUPHIN ISLAND
RECEIVED HEAVY RAIN YESTERDAY WHICH RAISES A CONCERN FOR POTENTIAL
FLASH FLOODING...BUT THINK THAT THE RISK IS TOO LOW TO ISSUE A FLASH
FLOOD WATCH AT THIS TIME ESPECIALLY CONSIDERING THE OVERALL LOWER
EXPECTED QPF.  HAVE GONE WITH LIKELY POPS FOR MOST OF THE AREA THIS
MORNING EXCEPT FOR GOOD CHANCE POPS OVER THE NORTHWESTERN
PORTION...THEN POPS DECREASE SOMEWHAT THIS AFTERNOON BUT WILL KEEP
LIKELY POPS GENERALLY FOR A PORTION OF THE NORTHWEST FLORIDA
PANHANDLE AND SOUTH CENTRAL ALABAMA.  SLIGHT CHANCE POPS FOLLOW FOR
THE SOUTHERN PORTION OF THE AREA THIS EVENING AS THE DRIER AIR
CONTINUES TO WORK INTO THE AREA.  TEMPERATURES WILL GENERALLY BE
SLIGHTLY BELOW SEASONABLE VALUES TODAY AND NEAR SEASONABLE TONIGHT.
/29

THE WET MICROBURST RISK IS MODERATE TODAY.

LONG TERM...BROAD MID TO UPPER RIDGE OVER MUCH OF THE CENTRAL AND
SOUTH CENTRAL CONUS WILL SHIFT EAST OVER THE LOWER MS RIVER AND
CENTRAL GULF STATES TUESDAY THROUGH THURSDAY THEN BREAK DOWN
MOSTLY OVER THE CENTRAL GULF COAST REGION AND PARTS OF THE LOWER MS
RIVER VALLEY LATE THU INTO FRI AS A LONG WAVE TROF OVER THE NORTHEAST
CONUS DIGS SOUTHWARD GENERALLY EAST OF THE MS RIVER. WITH THIS
PATTERN EXPECT VERY LOW RAIN CHANCES THROUGH EARLY THU AFTERNOON
ALONG WITH MUCH WARMER TEMPS ESPECIALLY DURING THE LATE MORNING AND
AFTERNOON HOURS. THE BEST CHANCE FOR ANY MEASURABLE RAIN THROUGH THU
WILL BE NEAR THE COAST AND JUST OFFSHORE DURING THE EARLY MORNING
HOURS AND OVER SOME INLAND AREAS GENERALLY EAST OF THE I-65 CORRIDOR
DURING THE LATE AFTERNOON. SKIES WILL BE MOSTLY SUNNY EACH DAY WITH
AFTERNOON RELATIVE HUMIDITY VALUES RANGING FROM THE LOWER TO UPPER 40
PERCENTILE RANGE FOR MOST INLAND AREAS AND IN THE MID 50 TO 60
PERCENTILE RANGE NEAR THE COAST. WITH GOOD SUBSIDENCE EXPECTED
THROUGHOUT MOST OF THE WEEK ALONG WITH A LIGHT TO MODERATE ONSHORE
FLOW IN THE AFTERNOON AND EVENING EACH DAY SOME PATCHY FOG WILL ALSO
BE POSSIBLE MOSTLY DURING THE EARLY MORNING HOURS NEAR SUNRISE.
AFTERNOON HIGHS WILL BE MOSTLY IN THE LOWER TO MIDDLE 90S FOR MOST
INLAND AREAS INCLUDING MOST COASTAL COUNTIES AND IN THE UPPER 80S TO
NEAR 90 ALONG THE IMMEDIATE COAST. LOWS WILL GENERALLY BE IN THE
LOWER TO MIDDLE 70S FOR MOST AREAS EXCEPT THE UPPER 70S TO NEAR 80
ALONG THE IMMEDIATE COAST. ONE NOTE OF CONCERN HEAT INDEX VALUES
WILL RANGE FROM 100 TO 105 DEGREES FOR MOST INLAND AREAS TUE THROUGH
THU.

FOR LATE IN THE WEEK AND OVER THE WEEKEND UPPER RIDGE CONTINUES OVER
MUCH OF THE SOUTH CENTRAL CONUS BUILDING EASTWARD OVER THE MS RIVER
VALLEY AND SE CONUS THROUGH SUN. AT THE SFC A WEAK FRONTAL BOUNDARY
MOVES OFFSHORE BY LATE FRI INTO SAT BRINGING SLIGHTLY COOLER/DRIER
CONDITIONS FOR THE WEEKEND. FOR NOW RAIN CHANCES LOOK TO BE LOW FOR
THE WEEKEND ALSO. 32/EE

AVIATION...(12Z ISSUANCE)...EXPECT TO BEGIN THE PERIOD WITH MVFR
CONDITIONS AT THE THREE TAF SITES WITH A TEMPO GROUP IN THE MORNING
FOR MVFR CONDITIONS IN THUNDERSTORMS.  A VFR CEILING NEAR 3.5 KFT
WILL FOLLOW BY LATER THIS MORNING.  WILL HAVE VCTS BY MIDDAY AT
MOB/BFM BUT SHOULD NEED AN ADDITIONAL TEMPO GROUP FOR THUNDERSTORMS
AT PNS THROUGH THE EARLY AFTERNOON.  VFR CONDITIONS FOLLOW FOR
TONIGHT. /29

MARINE...A RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE NORTHERN
GULF AND PROMOTE A LIGHT TO OCCASIONALLY MODERATE SOUTHERLY FLOW
THROUGH THURSDAY.  A WEAK COLD FRONT APPROACHES FROM THE NORTH ON
FRIDAY AND MOVES INTO THE NORTHERN GULF FRIDAY NIGHT WITH A LIGHT TO
MODERATE NORTHERLY FLOW IN THE WAKE OF THE FRONT.  WINDS AND SEAS
WILL BE HIGHER NEAR STORMS TODAY. /29

FIRE WEATHER...RAIN CHANCE REMAIN HIGH FOR MOST OF THE TODAY AND
EARLY TONIGHT FOLLOWED BY A MUCH DRIER PATTERN FOR THE REMAINDER OF
THE WEEK AS DEEP RIDGE OF HIGH PRESSURE BUILDS OVER THE REGION.
AFTERNOON RELATIVE HUMIDITY VALUES REMAIN ABOVE CRITICAL THRESHOLDS
RANGING FROM THE LOWER TO UPPER 40 PERCENTILE RANGE FOR MOST INLAND
AREAS AND IN THE 50 TO 60 PERCENTILE RANGE NEAR THE COAST. WITH A
GOOD WIND FLOW GENERALLY FROM THE WEST AND SOUTHWEST THROUGHOUT THE
WEEK EXPECT DECENT DISPERSION INDICES EACH AFTERNOON THROUGH FRI.

SOME PATCHY FOG WILL ALSO BE POSSIBLE MOSTLY DURING THE EARLY MORNING
HOURS NEAR SUNRISE. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      87  72  92  73  93 /  90  20  10  10  20
PENSACOLA   86  74  90  76  92 /  70  20  20  10  20
DESTIN      85  75  86  77  87 /  60  20  20  20  20
EVERGREEN   87  70  95  70  97 /  80  10  10  05  10
WAYNESBORO  89  69  96  70  96 /  50  10  05  05  10
CAMDEN      88  70  96  70  97 /  80  10  05  05  10
CRESTVIEW   87  70  94  70  97 /  80  20  20  10  20

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 10, 7:07 AM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
707 AM CDT MON JUN 10 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-111000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
707 AM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE AREA TODAY.
THERE IS A POTENTIAL FOR THE STRONGER STORMS TO PRODUCE LOCALLY
HEAVY RAINFALL GENERALLY ALONG AND EAST OF I-65 WHICH MAY RESULT IN
LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. WIND GUSTS
TO 40 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO BE
POSSIBLE WITH THE STRONGER STORMS.

THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-111000-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
707 AM CDT MON JUN 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 5:41 AM CDTAreal Flood AdvisoryMOBBaldwin2 hr
Jun 10, 7:38 AM CDTAreal Flood AdvisoryMOBBaldwin2 hr
Jun 10, 7:51 AM CDTAreal Flood AdvisoryMOBMobile114 min
Jun 10, 9:56 AM CDTSpecial Marine WarningMOB94 min
Jun 10, 11:39 AM CDTSpecial Marine WarningMOB81 min
Jun 10, 12:59 PM CDTSpecial Marine WarningMOB91 min

Nearby

Flash Flood Warnings in Florida, 2013Flash Flood Warnings in Alabama, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.